# SDR DALA2020102203432

- Difficulty date: February 27, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 67,994 hours, 8,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FOUND DENT ON LOWER EDGE OF DOOR 4L.  CORRECTIVE ACTION: DENT OUTSIDE SRM LIMITS.  ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR INSTRUCTIONS, PER ERA 585782-14 REV ORIGINAL.  REMOVED DAMAGE, PER A330 SRM.   FABRICATED REPAIR AND INSTALLED, IAW A330 SRM.
